Hi, I have in the past week developed a rash on my inner thighs a few days after I went swimming in a lake and left my swim trunks on for a few hours afterwards. It gets worse while I'm at work due to a hot and humid atmosphere.
On the crease of my leg, the skin is raw and on my scrotum and the surrounding area I have some dead skin that keeps going back a bit further. The bumpy rash is only on my thighs, however my scrotum is also red. There is really not too much of an itch either.
The first day I noticed it, about 3 days ago--I put hydrocortisone 1% on the area for the day and that didn't clear it up so I purchased some Lamisil AT two days ago and have been using it since. I'm not sure if it is working or not, however the rawness of the skin has gone down and the dead skin has been increasing since.
I understand that I should go to a doctor, however I'm checking here first to see if the Lamisil is doing its job.
From the symptoms it looks like intertrigo. An intertrigo is an inflammation (rash) of the body folds.It most commonly occurs due to bacterial,viral or fungal infection. An intertrigo usually appears red and raw-looking, and may also itch, ooze, and be sore.
Pls keep the area clean and apply some topical antiseptics. Also wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like dove.Avoid any kind of cosmetics.Topical zinc oxide cream like Sudocrem, Desitin are very helpful(apply with a paper towel and not directly with hands).Application of mild steroid cream like dermacort also helps.For the itching pls take some over the counter antihistaminic like benadryl or Claritin.In case the symptoms persist then antifungals may be needed.Pls consult a dermatologist in that case.
I hope it helps. Take care and please do keep me posted on how you are doing or if you have any additional doubts. Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.